Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 4, NWS Green Bay, WI

March 14, 20259 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Mar 14, 2025, 11:38 AM CDT for 9 counties in Wisconsin. It took effect at Mar 15, 2025, 7:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 11:38 AM CDT (16:38 UTC)
In effect from
Mar 15, 2025, 7:00 AM CDT
Expired
Mar 15, 2025, 2:27 PM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

630 
WWUS73 KGRB 141638
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1138 AM CDT Fri Mar 14 2025

WIZ022-038>040-048>050-073-074-150045-
/O.NEW.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Wittman Field, Pensaukee, Rio Creek,
Green Bay, Northern Lake Winnebago, Harmony, Dundas, Mackville,
High Falls Reservoir, Institute, Appleton, Two Rivers, Brookside,
Manitowoc, Darboy, Clay Banks, Porterfield, Duvall, Norman,
Peshtigo, Rostok, Valmy, Alaska, Neenah, Loomis, Rankin, Oshkosh,
Winnebago, Oconto, Point Beach State Park, Kewaunee, Shoto,
Little Suamico, Middle Inlet, Potawatomi State Park, Menasha,
Sobieski, and Crivitz
1138 AM CDT Fri Mar 14 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...From 7 AM to 4 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The strongest winds will occur late Saturday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
4 follow-up statements
116 
WWUS73 KGRB 150026
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
726 PM CDT Fri Mar 14 2025

WIZ022-038>040-048>050-073-074-151000-
/O.CON.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Neenah, Sturgeon Bay, Oconto, High Falls
Reservoir, Oshkosh, Chilton, Luxemburg, Menasha, Sister Bay,
Green Bay, Loomis, Peshtigo, Appleton, New Holstein, Pensaukee,
Manitowoc, Fish Creek, Porterfield, Middle Inlet, Two Rivers,
Kewaunee, Brookside, Harmony, Sobieski, Little Suamico, Crivitz,
and Brillion
726 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...From 7 AM to 4 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The strongest winds will occur late Saturday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

JLA
024 
WWUS73 KGRB 150920
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
420 AM CDT Sat Mar 15 2025

WIZ022-038>040-048>050-073-074-151730-
/O.CON.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sobieski, Harmony, Brookside, Neenah,
Pensaukee, Little Suamico, Green Bay, Oconto, Peshtigo,
Porterfield, Menasha, Luxemburg, Chilton, Sister Bay, New
Holstein, Crivitz, Sturgeon Bay, Manitowoc, Oshkosh, Middle
Inlet, Two Rivers, Brillion, Appleton, High Falls Reservoir,
Loomis, Kewaunee, and Fish Creek
420 AM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds will quickly increase this morning 
  around or shortly after sunrise, then peak late this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
206 
WWUS73 KGRB 151702
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1202 PM CDT Sat Mar 15 2025

WIZ022-038>040-048>050-073-074-152100-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-250315T2100Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Green Bay, Institute, Oconto, Appleton,
Shoto, Winnebago, Loomis, Two Rivers, Menasha, Rostok, Potawatomi
State Park, Kewaunee, Crivitz, Oshkosh, Porterfield, Rankin,
Valmy, Wittman Field, Northern Lake Winnebago, Mackville,
Pensaukee, High Falls Reservoir, Norman, Harmony, Darboy, Neenah,
Sobieski, Manitowoc, Brookside, Middle Inlet, Alaska, Peshtigo,
Rio Creek, Point Beach State Park, Dundas, Duvall, Little
Suamico, and Clay Banks
1202 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
623 
WWUS73 KGRB 151927
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
227 PM CDT Sat Mar 15 2025

WIZ022-038>040-048>050-073-074-152030-
/O.CAN.KGRB.WI.Y.0004.000000T0000Z-250315T2100Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Green Bay, Institute, Oconto, Appleton,
Shoto, Winnebago, Loomis, Two Rivers, Menasha, Rostok, Potawatomi
State Park, Kewaunee, Crivitz, Oshkosh, Porterfield, Rankin,
Valmy, Wittman Field, Northern Lake Winnebago, Mackville,
Pensaukee, High Falls Reservoir, Norman, Harmony, Darboy, Neenah,
Sobieski, Manitowoc, Brookside, Middle Inlet, Alaska, Peshtigo,
Rio Creek, Point Beach State Park, Dundas, Duvall, Little
Suamico, and Clay Banks
227 PM CDT Sat Mar 15 2025

...WIND ADVISORY IS CANCELLED...

Winds have subsided across much of the region this afternoon; 
therefore, the Wind Advisory will be cancelled.  Southwest winds 
will continue to gust to 30 to 40 mph through early this evening.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Mar 14, 7:24 AM CDT, 4 hours 14 minutes earlier. Its key messages:

  • A strong system will bring widespread rain and scattered storms (some strong to possibly severe) tonight, strong S-SW winds of 40-50 mph (70% chance of 45+ mph gusts) in the Fox Valley and lakeshore Saturday and light rain changing to snow (little to no accumulation) Saturday night.
  • Well above normal temperatures continue through Saturday, with some records possibly in jeopardy today.
  • Continued mild temperatures, combined with runoff from rain or melting snow, will elevate flows on area rivers and streams, and lead to an increased risk for ice jams and minor flooding. Ice floes are possible due to the gusty winds as well.
  • There is potential for snow accumulations and mixed precipitation during the middle of next week.
Area forecast discussion, Mar 14, 7:24 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
724 AM CDT Fri Mar 14 2025

Updated aviation portion for 12Z TAF issuance

.KEY MESSAGES...

- A strong system will bring widespread rain and scattered storms
  (some strong to possibly severe) tonight, strong S-SW winds of
  40-50 mph (70% chance of 45+ mph gusts) in the Fox Valley and
  lakeshore Saturday and light rain changing to snow (little to no
  accumulation) Saturday night.

- Well above normal temperatures continue through Saturday, with
  some records possibly in jeopardy today.

- Continued mild temperatures, combined with runoff from rain or
  melting snow, will elevate flows on area rivers and streams, and
  lead to an increased risk for ice jams and minor flooding. Ice
  floes are possible due to the gusty winds as well.

- There is potential for snow accumulations and mixed
  precipitation during the middle of next week.

&&

.DISCUSSION...
Issued at 413 AM CDT Fri Mar 14 2025

Short Term...Today...Tonight...and Saturday

The quiet stretch of March weather will come to an end today. A
myriad of weather concerns today into Saturday, including the
morning storm threat today, fire wx concerns today, strong storm
potential tonight, how high winds will gust, ice jam/floe
potential and near record temps today.

Shower/Storm Threat Today: Will continue with a chance (20-40%)
of elevated showers and isolated storms this morning ahead of a
warm front and WAA push. Models still showing a LLJ of 35-45 kt,
MUCAPE of 300-700 J/kg and mid-level lapse rates of 7-8 C/km
shifting northward through the area to support this activity;
however, dry air at the surface will hamper development/coverage.
So far early this morning one storm has formed over eastern Iowa
and few showers/storms near La Crosse associated with these
features, so think we will have at least isolated-scattered
coverage in our area. Once the warm front lifts north, a warm and
capped atmosphere should bring dry conditions for the afternoon
and early evening. Look for mainly mid and high clouds to continue
to spread across the region today, with only a few lower clouds
possible along/near the warm front.

Fire Wx Concerns Today: Minor fire weather concerns today as
southeast winds increase later this morning and afternoon. 3 fires
were reported yesterday in our area, with several others across
southern WI. It will not be as dry as yesterday, when RHs dropped
into the 20s and 30s. But with winds of 25-35 mph and RHs dropping
into the 30s and 40s as the better mixing occurs later this
morning and afternoon, the fire weather risk will be elevated.
Fuels remain variable across the area, due to differences in where
any snow remains on the ground and when the snow melted. The WI
DNR showing a high fire danger across much of central and eastern
WI, where some fuels are quickly drying (especially grasses). May
need a SPS later today highlighting the increased fire danger.

Storm/Severe Potential & Precip Trends Tonight into Saturday:
Overall setup and scenario has remained steady over the last few
days. Expecting a nearly vertically stacked low pressure system to
track from the Plains into the western Great Lakes today into
Saturday morning. An area/line of storms (QLCS) will form over
Iowa/Illinois and race northeastward this afternoon/evening. The
greater threat for severe storms will be to our south/west as the
line is expected to weaken as it approaches the area as it
encounters a more stable low-level environment (especially with
the southeast flow off of Lake Michigan). However, models continue
to show deep layer shear of 40-60 kts, MUCAPE of 500-1000 J/kg
(elevated), mid-level lapse rates of 7-8 C/km and 925-850 winds
aloft of 45 to 60 kts which support any shower/storm producing
some gusty winds and possibly small hail. Will continue to
highlight wind as the main threat, especially with some dry air
at the surface to aid in getting some of the wind gusts to the
surface. The most widespread shower/storm activity look to be
between 03-09z, with the dry slot shutting off the precip quickly
behind the line.

On Saturday, as the system occludes to our northwest, the comma
head precip will clip north central WI, where the most widespread
rain showers will occur. Further east, only isolated activity is
expected as this area will be in the dry slot much of the day.
Could be just enough instability (up to 300 J/kg) for a few
storms, so have included a little thunder mention near the MI
border.

Overall rain totals have continued to fall off with this system,
especially with the first round/band quickly moving through,
along with much of the area being dry slotted on Saturday. Most
spots should see under 0.25", with some higher totals possible in
north central WI, where they will be under/closer to the low and
comma head precip. The lower rain totals will keep any flooding
threat very low.

Winds: Winds aloft will be 40+ kts kts this morning, but the
strong inversion will limit how much mixing occurs. As the
morning progresses and the inversion weakens, the stronger gusts
will make it down to the surface. Expect gusts of 25-35 mph for
much of the area. A few higher gusts will be possible, especially
over eastern WI where the HREF probs are ~30-50% of a 45+ mph
gust. The strongest winds with this system still look to be
Saturday morning, mainly across east central WI, where the
strongest winds aloft, best mixing, and best pressure rise/falls
are forecast to occur within the dry slot. S-SW winds gusting to
40 to 45 mph, locally higher, are expected in the Fox Valley and
lakeshore areas during the late morning and afternoon, with not as
gusty winds the further north/west you go. A Wind Advisory is
looking likely for east central WI, supported by HREF probs of 45+
mph winds gusts of 70-100%.

Temps: Strong WAA will continue ahead of the low pressure system
today, with 925mb temps climbing to between 12-18C this afternoon.
There will be some debris clouds to contend with, but some
periods of clearing are expected in the late morning and
afternoon, which should allow highs to climb into the mid 60s to
mid 70s, with a few upper 70s possible west of the Fox Valley.
Most record highs for today are in the low to mid 70s (away from
Lake MI) so we could approach/hit record values in a few spots,
especially west of the Fox Valley into central WI. The increasing
and persistent southeast flow off of Lake Michigan/bay will keep
temps cooler over eastern WI, mainly in the upper 40s and 50s. The
warm temperatures, paired with runoff from rain and melting snow,
will elevate flows on area rivers and streams, leading to an
increased risk for ice jams into the weekend.

Long Term...Saturday Night Through Thursday

The main concerns in the extended period are the resolution of the
strong low pressure system Saturday night into Sunday morning and
the potential for another system around the middle of next week.

Saturday night into Sunday...Precipitation will switch over to
snow on the backside of the system, bringing a quick round of
flurries to the region. Overall the snow amounts continue to look
rather small, with most of the area likely to see accumulations
well under an inch. Only north-central Wisconsin is currently
expected to have a decent chance at hitting the 1 inch mark as
northerly flow on the backside of the departing system will see a
brief window for lake enhancement Sunday morning.

Middle of next week...Attention then turns towards the middle of
next week as the next low pressure system develops on the lee side
of the Rockies. The warm front will cross into the region
sometime Tuesday afternoon and evening, which could produce some
initial precipitation across northern Wisconsin and the Upper
Peninsula of Michigan. This system has the potential for
significant precipitation type issues due to the warm mid-layer on
top off below freezing surface temperatures both Tuesday night
and Wednesday night. As a result, freezing rain and freezing
drizzle may be possible with the low's current track across the
region. If this track holds, wintry impacts will be likely.

Temperatures...Temperatures dip into the 40s on Sunday but then
moderate again into the 50s and 60s Monday and Tuesday ahead of
the midweek system. After the low passes, highs will be back into
the 40s near the end of next week.

&&

.AVIATION...for 12Z TAF Issuance
Issued at 724 AM CDT Fri Mar 14 2025

Scattered showers and storms will continue to shift north through
the area this morning. Some small hail or a few flakes could mix
in where the colder temps or heavier storms reside. Brief MVFR
conditions are expected in the heavier activity. Otherwise, VFR
conditions will prevail today with mainly high clouds across the
region. A band of showers and storms is expected late this
evening, with gusty winds possible.

Periods of LLWS will continue this morning as winds aloft remain
between 35-40 kts. As southeast surface winds increase this
morning, gusting to ~25-30 kts, the LLWS threat will end. LLWS
will return for a time late this afternoon and evening as surface
winds decrease ahead of the line of storms.

&&

.MARINE...
Issued at 413 AM CDT Fri Mar 14 2025

Persistent and gusty southeast winds of 15-30 kts will build waves
on Lake Michigan today into tonight. As winds shift to the south
Saturday morning, increased mixing and stronger winds aloft are
likely to produce gale force gusts, with winds shifting to the
southwest Saturday afternoon. Winds will decrease late Saturday
afternoon and evening. A Small Craft Advisory is in effect
starting this morning for Lake Michigan and the for the Bay this
evening. A Gale Watch is in effect for the bay/lake for Saturday.

Ice conditions have deteriorated on the bay due to recent warm
temperatures. Latest satellite imagery showing cracks and areas of
open water across the central/southern bay. The gusty winds will
create favorable conditions for shifting ice and ice floes today
into Saturday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Bersch/Uhlmann
AVIATION.......Bersch
MARINE.........Bersch
Hazardous weather outlook, Mar 14, 4:30 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
430 AM CDT Fri Mar 14 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
430 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Isolated non-severe thunderstorms are expected this morning. A
line of thunderstorms is expected tonight. A few of these storms
may become strong to severe, with damaging wind gusts.

Gusty southeast winds, low humidity, and drying fuels may result
in elevated fire weather conditions today, away from Lake Michigan
and the bay.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

South to southwest wind gusts to 40 to 50 mph are expected on
Saturday, especially in the Fox Valley and lakeshore areas.

Warm temperatures paired with runoff from rain and melting snow
will elevate flows on area rivers and streams, leading to an
increased risk for ice jams and associated flooding into the
weekend.

Ice conditions on lakes and rivers will continue to deteriorate
into the weekend due to warmer temperatures. Gusty winds will
lead to possible ice floes on Lake Winnebago and Green Bay today
and Saturday.

There is a chance of accumulating snow or a wintry mix during the
middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind gusts over 40 mph, wind
damage, ice floes or ice james.

LMZ521-522-541>543-150930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
430 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Isolated non-severe thunderstorms are possible this morning. There
is a chance of thunderstorms with gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Gale Watch has been posted for the late morning and afternoon
hours on Saturday.

Bersch/Uhlmann

In the hours before

Local storm report, Mar 14, 8:54 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
854 AM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     Hail             Colby                   44.91N 90.30W
03/14/2025  M0.50 Inch       Marathon           WI   Broadcast Media

0652 AM     Hail             Athens                  45.03N 90.08W
03/14/2025  M0.50 Inch       Marathon           WI   Broadcast Media

0734 AM     Hail             Crandon                 45.56N 88.90W
03/14/2025  M0.25 Inch       Forest             WI   Broadcast Media

&&

Kurimski
Special weather statement, Mar 14, 9:29 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Green Bay WI
929 AM CDT Fri Mar 14 2025

WIZ022-031-039-040-074-141500-
Kewaunee WI-Brown WI-Shawano WI-Door WI-Southern Oconto County WI-
929 AM CDT Fri Mar 14 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHERN DOOR...
NORTHWESTERN KEWAUNEE...EASTERN SHAWANO...NORTHERN BROWN AND
SOUTHERN OCONTO COUNTIES UNTIL 10 AM CDT...

At 929 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Pulaski to 5 miles northeast of
Green Bay, or extending from 13 miles northwest of Green Bay to 5
miles northeast of Green Bay, moving northeast at 40 mph.

HAZARD...Half inch size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

The strong thunderstorm will be near...
  Pulaski and Bellevue Town around 930 AM CDT.

Other locations impacted by this strong thunderstorm include
Suamico, Flintville, Bay Settlement, South Chase, Uw Green Bay,
Anston, New Franken, Kunesh, Howard and Leo Frigo Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4463 8834 4502 8802 4495 8781 4492 8784
      4487 8783 4472 8799 4466 8798 4467 8800
      4464 8801 4460 8798 4462 8801 4457 8804
      4455 8802 4454 8793 4462 8787 4464 8777
      4484 8761 4480 8748 4443 8787
TIME...MOT...LOC 1429Z 213DEG 33KT 4467 8816 4461 8801 4456 8790

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Kurimski
Special weather statement, Mar 14, 9:31 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
931 AM CDT Fri Mar 14 2025

WIZ040-050-141500-
Kewaunee WI-Manitowoc WI-
931 AM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MANITOWOC AND
SOUTHEASTERN KEWAUNEE COUNTIES UNTIL 10 AM CDT...

At 931 AM CDT, Doppler radar was tracking a strong thunderstorm over
Two Creeks, or 11 miles south of Kewaunee, moving northeast at 35
mph.

HAZARD...Half inch size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Kewaunee, Algoma, Two Creeks, Norman, Tisch Mills and Point Beach
  Nuclear Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4455 8747 4453 8747 4447 8754 4448 8752
      4448 8751 4447 8752 4446 8750 4444 8750
      4440 8752 4438 8752 4432 8755 4429 8754
      4424 8751 4431 8767 4464 8741 4463 8740
TIME...MOT...LOC 1431Z 213DEG 30KT 4430 8753

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Kurimski
Local storm report, Mar 14, 10:29 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1029 AM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     Hail             7 NW Hamburg            45.15N 89.99W
03/14/2025  M0.75 Inch       Lincoln            WI   Cocorahs

&&
Local storm report, Mar 14, 10:38 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1038 AM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     Hail             3 SSE Anston            44.58N 88.14W
03/14/2025  E0.50 Inch       Brown              WI   Public

            Public report relayed via WBAY-TV.

&&
Local storm report, Mar 14, 11:29 AM CDT, 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Green Bay WI
1129 AM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     Hail             Colby                   44.91N 90.30W
03/14/2025  M0.50 Inch       Marathon           WI   Broadcast Media

0645 AM     Hail             Wausau                  44.96N 89.63W
03/14/2025  M0.25 Inch       Marathon           WI   Public

0652 AM     Hail             Athens                  45.03N 90.08W
03/14/2025  M0.50 Inch       Marathon           WI   Broadcast Media

0708 AM     Hail             7 NW Hamburg            45.15N 89.99W
03/14/2025  M0.75 Inch       Lincoln            WI   Cocorahs

0734 AM     Hail             Crandon                 45.56N 88.90W
03/14/2025  M0.25 Inch       Forest             WI   Broadcast Media

0922 AM     Hail             3 SSE Anston            44.58N 88.14W
03/14/2025  E0.50 Inch       Brown              WI   Public

            Public report relayed via WBAY-TV.

&&

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 6:56 AM CDTSpecial Weather StatementGRBLanglade, Lincoln64 min
Mar 14, 7:20 AM CDTSpecial Weather StatementGRBForest, Langlade40 min
Mar 14, 7:59 AM CDTSpecial Weather StatementGRBFlorence, Forest, Oneida, Vilas61 min
Mar 14, 8:04 AM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Waupaca, Winnebago41 min
Mar 14, 8:45 AM CDTSpecial Weather StatementGRBManitowoc45 min
Mar 14, 9:29 AM CDTSpecial Weather StatementGRBBrown31 min
Mar 14, 9:31 AM CDTSpecial Weather StatementGRBKewaunee29 min
Mar 14, 2:33 PM CDTGale WarningGRB27 hr

Nearby

Wind Advisories in Wisconsin, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.